# SDR AALA20140409007

- Difficulty date: April 7, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N181AN
- Make and model: Boeing 757223
- Aircraft serial: 29591
- Aircraft time: 46,816 hours, 16,184 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Brake System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

MIA CREW REPORTED ON GO AROUND, L HYD QTY, LIGHT ILLUMINATED.  LANDING TOWER REPORTED RT GEAR SMOKING.  EMERGENCY DECLARED FLIGHT LANDED MIA WITHOUT INCIDENT. ACFT REMOVED FROM SERVICE.  FOUND NR 3 BRAKE LINE LEAKING HYD FLUID.  SECURED LINE, SYS GND CHECKED NORMAL OPERATION CLOSED.
